# SDR ASAA2019080133261

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,956 hours, 10,410 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO THE PARKING GATE ON ARRIVAL, OBSERVED "VTK" ON CAPTAINS ND DISPLAY INTERMITTENTLY SEVERAL TIMES. GROUNDED - YES. PGM FAULT ON L/H FMC REFB737-800 FIM 34-61 TASK 807 REBOOTED L/H FMC OPENED & CLOSED 1 C/B. NO CURRENT FAULTS L/H FMC BITE TEST OK REF FIM 34-61 TSK 801 -OPS CK OK. ETOPS GND VERIFICATION COMPLETE.
